advertisement
Question
Posted by: Anon | 2005/07/25

Aropex 20

I was wondering if anyone has ever used this Aropex 20 for Anxiety Disorder, how did they cope with the side effects if any, did it help? I would really appreciate if I can get feed back on this

Thanks

Anon.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Aropax is an SSRI antidepressant which can also be useful in some people with anxiety disorders. You haven't mentiobned what side-efects are troubling you. With ANY drug, side-effects tend to be most in the first couple of weeks as your body adjusts to the presence of this new substance and to its effects, and they usually decrease after that. And the SSRI's, and any other drug active on serotonin, may, as mentioned, cause a form of headache or muzziness in the head, in the early week or two

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: help | 2005/07/26

i used aropex for about a month the only side affect i had was constent headacks tthe doc rook me off it

Reply to help

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement